# SDR IPXA2021011764496

- Difficulty date: January 3, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5451500400300
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C PANEL 413DL HAS (2) CRACKS AT VENT CUT OUTS.  REPAIRED IAW SRM 54-52-51 ON VT MAE TRAVELER T21/1529752.
